# SDR QMLA2018040218039

- Difficulty date: April 2, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N511SL
- Make and model: Agusta A119
- Aircraft serial: 14028
- Aircraft time: 3,130 hours, 12,692 cycles
- Engine time: 2,204 hours, 6,230 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 3240
- Part time: 3,130 hours, 12,692 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK IN THE RT PASSENGER DOOR AFT POST AT BS 3240 AND WL 850. CRACK WAS NOTED TO BE APPROXIMATELY 5 - 6 MM LONG.
